# SDR SWAA2023070352642

- Difficulty date: May 25, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK LBL45 BS380; 473 WL208.<[01] VERIFIED APPLICABILITY FOR 737-700 SRM 53-00-52-1A-1. REMOVED CORROSION FROM PASSENGER CABIN SEAT TRACK AT LBL 45 WL 208 BS 380 L: 1' W: .90' D:.050' ON WELL; FOUND SEAT TRACK TO BE OUT LIMITS PER SRM 53-00-52-1A-1 FIG. 103. USED TOOLS ID: ATS1738 S/N UNKNOWN DUE: 10/2023.;[02] INSPECTED AND VERIFIED CORRECTIVE ACTION 1.;[03] VERIFIED MEASUREMENTS TABLE.;[04] REMOVED PASSENGER CABIN SEAT TRACK FROM LBL 45 BS 360+10 TO BS 480 PER SRM 51-40-02-0G-0.;[05] RECEIVED FROM TOOL ROOM NEW SEAT TRACK P/N 654A0004-776 S/N: BN 374311. LOCATED AND DRILLED NEW SEAT TRACK PER SRM 51-40-05-0G-0 AND BOEING DWG 143A5300. REQUEST OK TO INSTALL.;[06] CERTIFIED CORRECTIVE ACTION 4 AND 5;[07] VERIFIED CORRECTIVE ACTION 5-6 OK TO INSTALL GIVEN.;[08] INSTALLED CABIN SEAT TRACK AT BS 360+10 TO BS 480 LBL 45 WL 208 IAW SRM 51-50-02-0G-0; DWG 143A5300;[09] VERIFIED CORRECTIVE ACTION 8 AND MEASUREMENT TABLE TASK COMPLETE.
